# SDR 2021FA0000364

- Difficulty date: December 7, 2021
- Submitted: December 7, 2021
- Operation: General aviation
- Aircraft: N948LR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 15118
- Aircraft time: 25,261 hours, 22,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT OH OF WING DOORS INOP. R2 #4 BATTERY PACK-OP GOOD.
